# SDR CALA2025040803624

- Difficulty date: April 4, 2025
- Submitted: April 8, 2025
- Operation: Air carrier
- Aircraft: N75425
- Make and model: Boeing 737924ER
- Aircraft serial: 33460
- Aircraft time: 52,296 hours, 18,574 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: No Discrepancy
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 1R HAS EXCESS SLIDE MATERIAL HANGING DOWN ON THE FLOOR VISUALLY INSPECTED DOOR 1 R SLIDE, EVERITHING IS THEY WAY IT SUPPOSED TO BE. NOTHING WRONG WITH IT. OKAY FOR SERVICE.
